# SDR AALA202406199688

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 29,365 hours, 14,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCKS SMELL IN CABIN AND FLIGHT DECK DURING DESCENT AT BELOW 10, 000 WHEN HP VALVE OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
